# SDR AALA202504118723

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 22,790 hours, 9,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DIFFICULT TO OPEN AND CLOSE. REPLACED MISSING HARDWARE FROM DOOR SILL PLATE PER STANDARD MAINTENANCES PRACTICES, OPERTIONAL CHECK GOOD.
